# SDR MALA954398

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner
- Part number: 2724044010
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, REPAIRS WERE COMPLETED TO THE PASSENGER DOOR BY REPLACING THE FOLLOWING PARTS DUE TO CRACKING AT NUT PLATE AREA, LOWER FORWARD DOOR FRAME CORNER, PN 27-24044-010, AND LOWER FORWARD DOOR FRAME ASSEMBLY, PN 27-244150-0734, DOUBLER, PN 27K244151-025.  REFERENCE OPER CONTROL NR 95ZZZX1995.  (X)
